On the solutions of the rational covariance extension problem corresponding to pseudopolynomials having boundary zeros

H.I. Nurdin, Arunabha Bagchi

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    57 Downloads (Pure)

    Abstract

    In this paper, we study the rational covariance extension problem when the chosen pseudopolynomial of degree at most n has zeros on the boundary of the unit circle. In particular, we derive a necessary and sufficient condition for a solution to be bounded (i.e. has no poles on the unit circle). Furthermore, we propose a new procedure for computing all bounded solutions for this special case of zeros of pseudopolynomials on the boundary and illustrate it by means of two examples.
    Original languageUndefined
    Title of host publicationProceedings 43rd IEEE Conference on Decision and Control
    Place of PublicationParadise Island, The Bahamas
    PublisherIEEE - CDC
    Pages5386-5391
    Number of pages6
    ISBN (Print)0-7803-8683-3
    DOIs
    Publication statusPublished - 2004
    Event43rd IEEE Conference on Decision and Control, CDC 2004 - The Atlantis, Paradise Island, Bahamas
    Duration: 14 Dec 200417 Dec 2004
    Conference number: 43

    Publication series

    Name
    PublisherIEEE
    Volume5

    Conference

    Conference43rd IEEE Conference on Decision and Control, CDC 2004
    Abbreviated titleCDC
    CountryBahamas
    CityParadise Island
    Period14/12/0417/12/04

    Keywords

    • METIS-220420
    • IR-48704

    Cite this